The Unstable Set of a Periodic Orbit for Delayed Positive Feedback

Krisztin Tibor and Vas Gabriella: The Unstable Set of a Periodic Orbit for Delayed Positive Feedback.
Journal of Dynamics and Differential Equations, 28 (3/4). pp. 805-855. ISSN 1040-7294 (2016)

[thumbnail of JDDE1984.pdf]
Preview
Text
JDDE1984.pdf - Submitted Version

Download (1MB) | Preview
[thumbnail of vasgabriella8.pdf] Text
vasgabriella8.pdf - Published Version
Closed access: Repository staff only

Download (19MB)
Item Type: Article
Journal or Publication Title: Journal of Dynamics and Differential Equations
Date: 2016
Volume: 28
Number: 3/4
Page Range: pp. 805-855
ISSN: 1040-7294
Publisher: Springer New York
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2750346
DOI azonosító: https://doi.org/10.1007/s10884-014-9375-0
Date Deposited: 2017. Jan. 04. 14:22
Last Modified: 2019. May. 17. 14:24
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10166
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year